# SDR CA990812008

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 311178001
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST DUCT WAS NOTED TO HAVE A NUMBER OF CRACK INDICATIONS IN AND AROUND THE SEAM WELD AREA THAT ATTACHES THE POST P&W SB1430 INNER CONNECTION TO THE OUTER SKIN OF THE EXHAUST DUCT.  CRACK INDICATIONS ARE LOCATED AROUND ENTIRE CIRCUMFERENCE.
